zerit and videx
Dec 5, 2002
Dr. Boyle -
Do you know anything about this?
thanks! you guys are amazing.
Response from Dr. Boyle
I generally do not start patients on these two drugs in combination due to the increased risk of toxicities and side effects. Still, if you are doing well with the combination and have not experienced any side effects or toxicities, it is a tough decision as to whether a switch should be made. If you decide to stay on the regimen you should be warned about the symptoms that might indicate a problem is brewing and you should be monitored carefully for any toxicity. This is an issue you should discuss with your doctor and then make a decision.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Can You Get Genital Warts In Your Mouth?
- Inside Of Mouth Symptoms Of Std's
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.